Mathematische Zeitschrift

, Volume 181, Issue 3, pp 319–334

A joint universality theorem for DirichletL-functions

  • Bhaskar Bagchi
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bagchi, B.: The Statistical behaviour and universality properties of the Riemann Zeta function and other allied Dirichlet series. Ph.D. thesis. Calcutta: Indian Statistical Institute 1981Google Scholar
  2. 2.
    Boas, R.P. (Jr.): Entire functions. New York: Academic Press 1954Google Scholar
  3. 3.
    Duren, P.L.: Theory ofH p spaces. New York-London: Academic Press 1970Google Scholar
  4. 4.
    Gottschalk, W.H., Hedlund, G.A.: Recursive properties of transformation groups. Bull. Amer. Math. Soc.52, 637–641 (1946)Google Scholar
  5. 5.
    Kuipers, L., Niederreiter, H.: Uniform distribution of sequences. New York: Wiley 1974Google Scholar
  6. 6.
    Reich, A.: Universelle Werteverteilung von Eulerprodukten. Nachr. Akad. Wiss. Göttingen Math.-Phys. Kl. II,1, 1–17 (1977)Google Scholar
  7. 7.
    Rudin, W.: Functional Analysis. New York: McGraw Hill 1973Google Scholar
  8. 8.
    Rudin, W.: Real and complex analysis. New Delhi: Tata McGraw Hill 1974Google Scholar
  9. 9.
    Titchmarsh, E.C.: The Theory of Functions. Oxford-London: Oxford University Press 1958Google Scholar
  10. 10.
    Voronin, S.M.: A theorem on the distribution of values of the Riemann Zeta function. Dokl. Akad. Nauk S.S.S.R.221, (1975), 771. [Russian]. Engl. Transl.: Soviet Math. Dokl.16, 410 (1975)Google Scholar

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • Bhaskar Bagchi
    • 1
  1. 1.Statistical Mathematics DivisionIndian Statistical InstituteCalcuttaIndia

Personalised recommendations